# SDR AALA20150312007

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 17,431 hours, 6,693 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, NO EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS NOT OVERWEIGHT.  LOUD SQUEAL DURING TAKEOFF ROLL FROM FLIGHT DECK WINDOW.  PRESSURIZATION CONTROLLER INDICATED AUTO FAIL & GREEN ALTERNATE LIGHT ON.  FLIGHT RETURNED.  REPLACED NR 2 APC IAW AMM 21-31-01.  SYS CHECKED NORMAL.
